# SDR CA130218011

- Difficulty date: February 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 135-197
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR HAS REPORTED CORROSION ON LOWER WING SKIN STR BETWEEN BS 135 & 147.5 AND BS 185 & 197.5.  MFG HAS ISSUED REO6-57-V115 TO REPAIR THE DAMAGE.
